About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2010 (2010), Article ID 956128, 9 pages
http://dx.doi.org/10.1155/2010/956128
Research Article

Arnold's Projective Plane and 𝑟 -Matrices

Tokyo University of Science, Wakamiya, 26 Shinjyuku, Tokyo, Japan

Received 19 December 2009; Accepted 27 February 2010

Academic Editor: A. Yoshioka

Copyright © 2010 K. Uchino. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. G. Arnold, “Lobachevsky triangle altitudes theorem as the Jacobi identity in the Lie algebra of quadratic forms on symplectic plane,” Journal of Geometry and Physics, vol. 53, no. 4, pp. 421–427, 2005. View at Zentralblatt MATH · View at MathSciNet
  2. T. Tomihisa, “Geometry of projective plane and Poisson structure,” Journal of Geometry and Physics, vol. 59, no. 5, pp. 673–684, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. Aicardi, “Projective geometry from Poisson algebras,” preprint.
  4. Y. Kawada, Affine Geometry, Projective Geometry, Iwanami kouza kiso suugaku, Iwanami Syoten, Tokyo, Japan, 2nd edition, 1976.